We define a complex horospherical transform on an affine symmetric space X = G/H of Hermitian type and show that it has no kernel on the representations of the H-spherical holomorphic discrete series. © Foundation Compositio Mathematica 2006.
Publication Source (Journal or Book title)
Gindikin, S., Krötz, B., & Ólafsson, G. (2006). Horospherical model for holomorphic discrete series and horospherical Cauchy transform. Compositio Mathematica, 142 (4), 983-1008. https://doi.org/10.1112/S0010437X06001965